# SDR AALA202308078914

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A320*
- Aircraft serial: 6027
- Aircraft time: 29,865 hours, 11,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M24001
- Condition: Warning Message
- Location: Zone 800 - Doors
- Part time: 4,817 hours, 2,113 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WOULD INTERMITTENTLY SHOW UNARMED THROUGHOUT FLIGHT. FLIGHT ATTENDANT WOULD NEED TO PUSH ON ARM LEVER TO HAVE DOOR SHOW ARMED AGAIN. MAINTENANCE REPLACED THE L1 DOOR SLIDE PER AMM 25-94-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
